# SDR SWAA104144

- Difficulty date: July 15, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 61,877 hours, 53,414 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Part number: 36024F2240110
- Condition: Loose
- Location: Nr 1 Adc
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY / AIR TURNBACK.  CAPTAIN AIRSPEED AND ALT INOP, AT APPROX 1000FT.  MASTER CAUTION HYDRAULIC AND FLIGHT CONTROL ILLUMINATED.  FOUND AIR DIGITAL COMPUTER NR 1 PITOT AND STATIC QUICK DISCONNECT LINES LOOSE.  SECURED LINES PER MM.
